Remarques sur l'invariant mu d'Iwasawa dans le cas CM
Journal de Théorie des Nombres de Bordeaux, Volume 3 (1991) no. 1, pp. 13-26.
@article{JTNB_1991__3_1_13_0,
     author = {Roland Gillard},
     title = {Remarques sur l'invariant mu {d'Iwasawa} dans le cas {CM}},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {13--26},
     publisher = {Universit\'e Bordeaux I},
     volume = {3},
     number = {1},
     year = {1991},
     doi = {10.5802/jtnb.39},
     zbl = {0732.11060},
     mrnumber = {1116098},
     language = {fr},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.39/}
}
TY  - JOUR
TI  - Remarques sur l'invariant mu d'Iwasawa dans le cas CM
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 1991
DA  - 1991///
SP  - 13
EP  - 26
VL  - 3
IS  - 1
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.39/
UR  - https://zbmath.org/?q=an%3A0732.11060
UR  - https://www.ams.org/mathscinet-getitem?mr=1116098
UR  - https://doi.org/10.5802/jtnb.39
DO  - 10.5802/jtnb.39
LA  - fr
ID  - JTNB_1991__3_1_13_0
ER  - 
%0 Journal Article
%T Remarques sur l'invariant mu d'Iwasawa dans le cas CM
%J Journal de Théorie des Nombres de Bordeaux
%D 1991
%P 13-26
%V 3
%N 1
%I Université Bordeaux I
%U https://doi.org/10.5802/jtnb.39
%R 10.5802/jtnb.39
%G fr
%F JTNB_1991__3_1_13_0
Roland Gillard. Remarques sur l'invariant mu d'Iwasawa dans le cas CM. Journal de Théorie des Nombres de Bordeaux, Volume 3 (1991) no. 1, pp. 13-26. doi : 10.5802/jtnb.39. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.39/

[Ba] D. Barsky, Sur la norme des séries d'Iwasawa, Groupe d'étude ultramétrique, 10 ème année expo. 13, 44 p.

[Co] J. Coates, On p-adic L functions, sém. Bourbaki 701 (1988), astérisque 177-178 (1989). | Numdam | MR: 1040567 | Zbl: 0706.11064

[D] P. Deligne, Valeurs de fonctions L et périodes d'intégrales, proceedings of symp. math. in pure Math. 33 (1979), 313-346. | MR: 546622 | Zbl: 0449.10022

[F] W.B. Ferrero and L. Washington, The Iwasawa invariant μp vanishes for abelian number fields, Ann. Math. 109 (1979), 377-395. | Zbl: 0443.12001

[G1] R. Gillard, Fonctions L. p-adiques des corps quadratiques imaginaires et de leurs extensions abéliennes, J. reine ang. Math. 358 (1985), 76-91. | EuDML: 152722 | MR: 797675 | Zbl: 0551.12011

[G2] R. Gillard, Relations monomiales entre périodes p-adiques, Inv. Math. 93 (1988), 355-381. | EuDML: 143601 | MR: 948105 | Zbl: 0658.14023

[H] H. Hida, On p-adic L- functions of GL(2) × GL(2) over totally real fields, preprint. | MR: 1137290

[HT] H. Hida and J. Tilouine, Anticyclotomic Katz p-adic L functions and congruence modules, à paraître. | Zbl: 0778.11061

[I1] Iwasawa K., On Γ-extensions of algebraic number fields,, Bull. Am. Math. Soc. 65 (1959), 183-226. | Zbl: 0089.02402

[12] Iwasawa K., On the μ invariant of Zl-extensions in Number Theory, algebraic geometry and commutative algebra, Kinokonuya Tokyo (1973), 1-11. | Zbl: 0281.12005

[K1] N.M. Katz, Serre-Tate local moduli,, In " Surfaces algébriques", Lec. Notes in Math. 868, 138-202, Springer 1978. | MR: 638600 | Zbl: 0477.14007

[K2] N.M. Katz, p-adic L- functions for CM fields, Invent. Math. 49 (1978), 199-297. | MR: 513095 | Zbl: 0417.12003

[K3] N.M. Katz, p-adic L- functions, Serre-Tate local moduli and ratio of solutions of differential equations, Proc. Int. Congress Math. Helsinki (1978), 365-371. | MR: 562628 | Zbl: 0439.12010

[K4] N.M. Katz, Another look at p-adic L -functions for totally real fields, Math. Ann. 255 (1981), 33-43. | MR: 611271 | Zbl: 0497.14006

[Sc] L. Schneps, On the μ-invariant of p-adic L-functions attached to Elliptic curves with complex multiplication, J. Nb. Th. 25 (1987), 20-33. | Zbl: 0615.12018

[Si] W. Sinnott, On the μ-invariant of the Γ-transform of a rational function, Inv. Math. 75 (1984), 273-282-. | Zbl: 0531.12004

Cited by Sources: